# SDR ASAA1159015

- Difficulty date: February 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,727 hours, 3,829 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ANNUNCIATED ON ND.  RE-LOADED RIGHT FMC MEDB SOFTWARE BCG014V9 IPC REF 34 61 02 04 VERIFIED WITH MC DARREN.  FMC OPS NML PER FIM 34 61 TASK 801.  EXISTING SOFTWARE WAS CONFIRMED CORRECT BEFORE RE-LOAD.  ALL OTHER FMC SOFTWARE ALSO CONFIRMED. USED PDL AND ON BOARD SOFTWARE PER MM 34 61 00.
